Facebook Pixel
EmpowHER Guest

hi , I had idoze 72 one tablet, after 8 days bleeding happend .now I am going through vomiting sensation,tiredness,headache from 2 days.These effects will last for how many days..Really worried...Help me please

By Anonymous September 5, 2014 - 11:48pm
Rate This

Add a Comment1 Comments

HERWriter Blogger


Hi Anon,

Thank you for reaching out and sharing your question with the EmpowHER community! 

Idoz-72 should be used as an emergency contraception if you have unprotected sex. Most likely, the bleeding, vomiting sensation, tiredness and headache are side effects of your medication. Soon after taking emergency contraception, it is common to have side effects like that because the emergency contraception affects your hormones and menstrual cycle. 

Sometimes side effects like spotting or light bleeding can last until your next menstrual cycle. If your symptoms seem unusually sever and last more than 4-5 days, I would call your doctor and set up an appointment to make sure you are ok. You can also always call a pharmacy like Walgreen's or CVS and talk to a pharmacist there to ask about your symptoms, if needed.

Remember, it is important to use protection if you continue having sex and don't want to get pregnant. 

I hope this helped! Please let me know if you have further questions.


September 6, 2014 - 12:35pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!